PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 2 | 147-159
Tytuł artykułu

On ideals in regular ternary semigroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we study some interesting properties of regular ternary semigroups, completely regular ternary semigroups, intra-regular ternary semigroups and characterize them by using various ideals of ternary semigroups.
Kategorie tematyczne
Rocznik
Tom
28
Numer
2
Strony
147-159
Opis fizyczny
Daty
wydano
2008
otrzymano
2007-06-27
poprawiono
2007-07-31
Twórcy
  • Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Kolkata-700019, India
autor
  • Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Kolkata-700019, India
  • Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Kolkata-700019, India
Bibliografia
  • [1] M. Amyari and M.S. Moslehian, Approximate homomorphisms of Ternary Semigroups, Lett. Math. Phys. 77 (2006), 1-9.
  • [2] T.K. Dutta and S. Kar, On Regular Ternary Semirings, Advances in Algebra, Proceedings of the ICM Satellite Conference in Algebra and Related Topics, World Scientific (2003), 343-355.
  • [3] T.K. Dutta and S. Kar, A Note On Regular Ternary Semirings, Kyungpook Mathematical Journal 46 (3) 357-365.
  • [4] J.M. Howie, Fundamentals of Semigroup Theory, Clarendon Press, Oxford, 1995.
  • [5] J. Los, On the extending of models I, Fundamenta Mathematicae 42 (1955), 38-54.
  • [6] M.S. Moslehian and L. Szekelyhidi, Stability of ternary homomorphisms via generalized Jensen equation, Results in Math. 49 (2006), 289-300.
  • [7] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. USA 22 (1936), 707-713.
  • [8] M.L. Santiago, Some contributions to the study of ternary semigroups and semiheaps, (Ph.D. Thesis, 1983, University of Madras).
  • [9] F.M. Sioson, Ideal theory in ternary semigroups, Math. Japonica 10 (1965), 63-84.
  • [10] Tamas Vasile, Regular ternary rings, An. Stiin. Univ. Al. I. Cuza. Ia si Sec. Ia Mat. 33 (2) (1987), 89-92.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1140
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.